# SDR SWAA2012071605846

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 23,748 hours, 23,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 6551463
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HARD TO GET IN TRACK.  CLEANED GIRT BAR LOCKS PER AMM.
